What happens if you drink a lot of valerian?
It's no secret that modern life, its speed andspeed, a lot of information and everyday problems that require instant decisions do not pass unnoticed for our nervous system. We all live with stress. Today even young and quite healthy people complain of headaches, bad sleep, pressure and lack of appetite. And all this is the result of stress. Of course, everyone struggles with this as best he can, as he knows how and how easier! For someone, a tablet of phenazepam is a panacea, and some simply get drunk, which is a sin! But the simplest thing that we've all heard from grandmothers is to drink valerian. Cheap and angry!
A little about valerian
Valerian is a perennial plant. In medicine and in folk remedies, its roots are used. They have a pronounced calming and sedative effect. Pharmacists are prepared from the roots of liqueurs for alcohol and tablets. Take valerian for psychosis, epilepsy, nervous excitement, with cardiac spasms.
Usually valerian in tablets is drunk in courses,approximately 2 weeks. One or two tablets (20-30 drops, respectively) three times a day. The medicine accumulates in the body and due to this the therapeutic effect is noticeable.
An overdose of the drug
So what happens if you drink a lot of valerian? It is generally accepted that if the medicine is made on the basis of a plant, then it is absolutely safe. This is not true! Such a frivolous and negligent attitude toward health can cause great trouble. And this should not be forgotten! If at one time to take a large dose of valerian, the digestive system may not work, and this is nausea, vomiting, diarrhea.
Soothing action can increase many times, in other words, a person will fall into a complete stupor. All the reactions of the body will decrease.
In any case, if you decide to carry out a similar experiment, prepare to wash the stomach! This "pleasant" procedure for a long time will discourage you from wanting to play with medicines!